# SDR RAIA201202190005

- Difficulty date: February 19, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 31,118 hours, 28,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEASE RETURN INSPECTION MAINTENANCE FOUND THE SHEAR CLIP ON FRAME 68 AROUND CARGO DOOR Z-BEAM CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SHEAR CLIP.
